Ergodicity coefficient and ergodic properties of inhomogeneous Markov chains in ordered normed spaces with a base

F. M. Mukhamedov, M. A. Mukhamedov

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)480-483
Number of pages4
JournalMathematical Notes
Issue number3-4
Publication statusPublished - Mar 1 2016
Externally publishedYes


  • ergodicity
  • inhomogeneous Markov chain
  • ordered normed space

ASJC Scopus subject areas

  • General Mathematics

Cite this